# SDR SWIA202054968

- Difficulty date: November 6, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN HAS 2.5 INCH CRACK AT FS 461 BETWEEN BL 0 AND RBL 9.  C-CHECK RO 12/30/2020.  REMOVED DAMAGE IN PRESSURE FLOOR SKIN AT FS 461 BETWEEN BL 0 AND RBL 9, IAW REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  WEIGHT CHANGE NEGLIGIBLE.
